# SDR P5CA9801275

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damage
- Location: Bs 1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1900 LONGERON 19R TO 26R FRAME HAS SERVERAL GOUGES ON I/B LIP.  REPAIRED FRAME IAW SRM 51-40-03.
